Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 239, NWS North Platte, NE

July 27, 2015Garden County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jul 27, 2015, 10:07 PM MDT for Garden County, Nebraska. It was in force for 38 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 27, 2015, 10:07 PM MDT (04:07 UTC)
Expired
Jul 27, 2015, 10:45 PM MDT
In force
38 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

County Garden County, NE

The radar

The North Platte radar (KLNX), 158 km from the middle of the area, began a volume at 04:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 27, 10:15 PM MDTTSTM WND GST 604 Se Lisco, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 4.1 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2015-07-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2221 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2015-07-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 46 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2221 J/kg
Mixed-layer CIN
-65 J/kg
Mixed-layer LCL
1726 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
46 m²/s²
0-3 km storm-relative helicity
113 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

720 
WUUS53 KLBF 280407
SVRLBF
NEC069-280445-
/O.NEW.KLBF.SV.W.0239.150728T0407Z-150728T0445Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1007 PM MDT MON JUL 27 2015

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL GARDEN COUNTY IN THE PANHANDLE OF NEBRASKA...

* UNTIL 1045 PM MDT

* AT 1007 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LISCO...OR
  12 MILES WEST OF OSHKOSH...MOVING NORTHEAST AT 50 MPH.

  HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING AND TREES. 

* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
  CENTRAL GARDEN COUNTY...INCLUDING THE FOLLOWING LOCATIONS...DOGTOWN
  FLATS...DEER LAKE...BLUEWATER BATTLEFIELD STATE HISTORICAL PARK...
  ADAMS FLATS...SUGAR LOAF HILL AND RACKETT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4163 10263 4186 10215 4140 10200 4140 10205
      4139 10206 4134 10261 4139 10261 4140 10264
TIME...MOT...LOC 0407Z 242DEG 42KT 4146 10258 

HAIL...1.50IN
WIND...60MPH
 
$$

TAYLOR
1 follow-up statement
701 
WWUS53 KLBF 280428
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1028 PM MDT MON JUL 27 2015

NEC069-280445-
/O.CON.KLBF.SV.W.0239.000000T0000Z-150728T0445Z/
GARDEN NE-
1028 PM MDT MON JUL 27 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM MDT
FOR CENTRAL GARDEN COUNTY...

AT 1028 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES NORTH OF
OSHKOSH...MOVING NORTHEAST AT 50 MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
         WIND DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
CRESCENT LAKE NWR...OSHKOSH...DOGTOWN FLATS...DEER LAKE...ADAMS
FLATS...SUGAR LOAF HILL AND RACKETT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 4163 10263 4186 10215 4140 10200 4141 10257
TIME...MOT...LOC 0428Z 246DEG 42KT 4157 10228 

HAIL...1.50IN
WIND...60MPH
 
$$

MASEK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 5:59 PM MDT, 4 hours 8 minutes earlier.

Area forecast discussion, Jul 27, 5:59 PM MDT, 4 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
659 PM CDT MON JUL 27 2015

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 330 PM CDT MON JUL 27 2015

PRIMARY FORECAST CONCERN IN THE SHORT TERM DEALS WITH CONVECTIVE
CHANCES LATE THIS AFTERNOON INTO THE OVERNIGHT.  A SECONDARY CONCERN
IS THE PASSAGE OF A COLD FRONT...WHICH WILL PROVIDE FOR COOLER...AND
DRIER CONDITIONS.

FORECAST CONFIDENCE WITH THE CONVECTIVE CHANCES ARE NOT AS HIGH AS
ONE WOULD HOPE...ESPECIALLY GIVEN THE RECENT PERFORMANCE OF THE
SHORT TERM MODELS.  THAT BEING SAID...THE 12Z NAM WITH SUPPORT FROM
THE LATEST RAP AND SEVERAL RUNS OF THE HRRR INDICATE TWO FAVORED
AREAS FOR DEVELOPMENT LATE THIS AFTERNOON AND EARLY EVENING. THE
FIRST IS ALONG A DRYLINE PUSH ACROSS NORTHEAST COLORADO.  CURIOUS
HOWEVER AS TO WHY THE MODEL IS SO AMBITIOUS WITH THE NORTHEASTWARD
EXTEND OF INITIAL CONVECTION INTO SOUTHWEST NEBRASKA...BUT ON
FURTHER INVESTIGATION...THE MODEL SEEMS TO BE KEYING ON A SOUTHWEST
TO NORTHEAST LINE OF H7 FRONTOGENESIS EXTENDING INTO THE AREA.
REGARDLESS THE LATEST MESOSCALE ANALYSIS SHOWS AN ENHANCED AREA OF
DEEP LAYER MOISTURE CONVERGENCE ACROSS NORTHWEST KANSAS YIELDING
SUPPORT TO THE CONVECTIVE INITIATION IN THE VICINITY OF THE TRI-
STATE REGION.  INSTABILITY IN THIS AREA IS SIGNIFICANT...BUT DEEP
LAYER SHEAR IS LACKING.  STORMS MAY HAVE TROUBLE INITIALLY...BUT AS
A LLJ STRENGTHENS...CELLS SHOULD GROW UPSCALE INTO A EAST NORTHEAST
PROPAGATING MCS.  AM CONCERNED WITH THE HEAVY RAIN THREAT AT THIS
POINT AS BUFR SOUNDINGS SHOW NEAR RECORD PWATS AT KLBF BEFORE STORM
INITIATION...AND STORM MOTIONS OF 15KTS OR SO.  IF THE CONVECTIVE
COMPLEX MATERIALIZES LATE EVENING TO OVERNIGHT...VERY HEAVY RAINFALL
IS POSSIBLE ACROSS OUR SOUTH AS WARM CLOUD DEPTHS INCREASE OVER 11K
FEET.

THE SECOND AREA OF CONVECTIVE DEVELOPMENT APPEARS TO BE JUST
UNDERWAY ACROSS FAR EASTERN WYOMING AND WESTERN NEBRASKA AS THE DRY
LINE/THETA GRADIENT MIXES EAST.  HOWEVER THE MODELS SEEM TO HAVE
STRUGGLED WITH THE AMOUNT OF MIXING TODAY...AND GIVEN NO OTHER
DISCERNABLE FEATURES OF LOW-LEVEL CONVERGENCE AT THIS
TIME...CONVECTIVE CHANCES ACROSS THE SANDHILLS LATE AFTERNOON ARE IN
QUESTION.  THE HRRR CONTINUES TO BE FIXED ON A SOLUTION HOWEVER OF
CONVECTIVE CLUSTER/S/ SPREADING EAST WITH TIME ACROSS MUCH OF THE
SANDHILLS AND NORTHERN NEBRASKA.  THE HRRR PICKED UP ON THIS
SOLUTION EARLY...AND DID WELL WITH LAST NIGHTS CONVECTION...SO WILL
HEAVILY CONSIDER THE GUIDANCE FOR THIS EVENING.  EFFECTIVE BULK
SHEAR IS LACKING AS OF NOW ACROSS THE SANDHILLS...BUT SLOWLY
INCREASES OVER THE NEXT 6 HOURS...WITH SIGNIFICANT CAPE IN PLACE.
LARGE HAIL AND GUSTY WIND WILL ALSO BE POSSIBLE WITH THESE
CONVECTIVE STORMS.

COLD FRONT ARRIVES DRY ASSUMING THE CONVECTION PLAYS OUT AS
INDICATED ABOVE...STABLE AND COOLER CONDITIONS WILL FOLLOW FOR
TUESDAY.  WILL NEED TO MONITOR RH VALUES DURING PEAK HEATING ON
TUESDAY ACROSS ZONES 204 AND 210...AS READINGS ARE SHOWN TO FALL
BELOW 20 PERCENT.  FUELS HOWEVER ARE NOT SUSCEPTIBLE TO LARGE FIRE
GROWTH.

.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 330 PM CDT MON JUL 27 2015

TUESDAY NIGHT...AS SURFACE HIGH PRESSURE BUILDS INTO WESTERN
NEBRASKA...CLEAR SKIES...LOWER SURFACE DEWPOINTS IN THE LOW TO MID
40S WILL RESULT IN A RELATIVELY COOL NIGHT. LOWS FROM THE UPPER
40S ERN PNHDL WITH LOWER TO MID 50S MUCH OF WESTERN NEBRASKA.

DRY CONDITIONS EXPECTED WEDNESDAY AND WEDNESDAY NIGHT WITH SURFACE
HIGH PRESSURE AND A DRIER AIRMASS IN PLACE. WITH DEWPOINTS
WEDNESDAY ONLY IN THE MID TO UPPER 40S AND HIGHS AROUND 85...THIS
WILL RESULT IN AFTERNOON RELATIVE HUMIDITY FALLING TO ABOUT 25
PERCENT.

MOISTURE WILL RETURN TO THE CENTRAL HIGH PLAINS INCLUDING WRN NEBR
ON THURSDAY. BY AFTERNOON...ISOLATED TSTMS ARE POSSIBLE MAINLY
WEST OF VALENTINE THROUGH NORTH PLATTE THEN LINGER INTO THURSDAY
NIGHT ACROSS THE SRN HALF OF THE FA.

ISOLATED TO SCATTERED THUNDERSTORMS POSSIBLE FRIDAY THROUGH
MONDAY WITH NWRLY FLOW PERSISTING ALOFT. LOW LEVEL MOISTURE IS
FORECAST TO RESIDE ACROSS THE AREA ONCE AGAIN.

TEMPERATURES WILL RANGE FROM NEAR 90 THURSDAY THEN UPPER 80S TO
LOWER 90S FRIDAY THROUGH MONDAY. MEDIUM RANGE MODELS AGREE ON A
HUDSON BAY LOW PERSISTING WITH AN UPPER RIDGE REMAINING ACROSS THE
DESERT SOUTHWEST. THIS WOULD BRING THE POTENTIAL FOR BELOW NORMAL
TEMPERATURES TO THE GREAT LAKES REGION...WHILE NORMAL TEMPERATURES
WOULD RESIDE ACROSS THE CENTRAL PLAINS INCLUDING WESTERN NEBRASKA.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING)
ISSUED AT 654 PM CDT MON JUL 27 2015

A LINE OF THUNDERSTORMS SHOULD MOVE EAST ACROSS NORTHERN NEBRASKA
AHEAD OF A COLD FRONT TONIGHT. IT IS UNCERTAIN IF THIS LINE WILL
DEVELOP SOUTHWARD INTO SOUTHWEST NEBRASKA...AND HAVE REMOVED THE
MENTION OF STORMS FROM THE NORTH PLATTE TAF. OTHERWISE SOUTH WINDS
WILL SHIFT TO THE NORTHWEST LATER TONIGHT AS THE COLD FRONT
CROSSES THE AREA.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...JACOBS
LONG TERM...ROBERG
AVIATION...TAYLOR
Hazardous weather outlook, Jul 27, 2:29 PM MDT, 7 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
329 PM CDT MON JUL 27 2015
...FOR TYPO...

NEZ004>010-022>029-035>038-056>059-069>071-094-282030-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
329 PM CDT MON JUL 27 2015 /229 PM MDT MON JUL 27 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON
AND EVENING ACROSS ALL OF WESTERN AND NORTH CENTRAL NEBRASKA.
THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE THIS AFTERNOON OVER THE
EASTERN PANHANDLE AND SOUTHWESTERN NEBRASKA ALONG A SURFACE
BOUNDARY...AND THEN MOVE EAST THROUGHOUT THE NIGHTTIME HOURS. THE
PRIMARY HAZARDS WILL BE LARGE HAIL AND DAMAGING
WINDS...HOWEVER...HEAVY RAINFALL COULD ALSO BECOME A THREAT GIVEN
THE SLOW STORM NATURE THIS EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

GENERAL THUNDERSTORMS ARE AGAIN POSSIBLE THURSDAY THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EARLY
EVENING.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

MOLDAN

In the hours before

Local storm report, Jul 27, 9:09 PM MDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1009 PM CDT MON JUL 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 PM     HAIL             LAKESIDE                42.06N 102.46W
07/27/2015  E1.50 INCH       SHERIDAN           NE   PUBLIC

&&

MASEK
Local storm report, Jul 27, 9:19 PM MDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1019 PM CDT MON JUL 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 PM     TSTM WND GST     6 SE ELLSWORTH          42.00N 102.20W
07/27/2015  M60 MPH          GARDEN             NE   PUBLIC

            MEASURED 60 MPH WIND GUST WITH A DAVIS UNIT.

&&

MASEK
Local storm report, Jul 27, 9:30 PM MDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1030 PM CDT MON JUL 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 PM     TSTM WND GST     HYANNIS                 42.00N 101.76W
07/27/2015  E60 MPH          GRANT              NE   TRAINED SPOTTER

            TRAINED WEATHER SPOTTER ESTIMATED 60 MPH WINDS ON THE
            WEST SIDE OF HYANNIS.

&&

MASEK
Special weather statement, Jul 27, 9:46 PM MDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1046 PM CDT MON JUL 27 2015

NEZ005-023>025-035>037-094-280430-
THOMAS NE-ARTHUR NE-LOGAN NE-WESTERN CHERRY NE-MCPHERSON NE-
HOOKER NE-EASTERN CHERRY NE-GRANT NE-
1046 PM CDT MON JUL 27 2015

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN GRANT...HOOKER...
NORTHEASTERN ARTHUR...SOUTHEASTERN CHERRY...WESTERN THOMAS...
NORTHWESTERN LOGAN AND MCPHERSON COUNTIES UNTIL 1130 PM CDT/1030 PM
MDT/...

AT 1043 PM CDT /943 PM MDT/...DOPPLER RADAR WAS TRACKING STRONG
GUSTY WINDS ALONG A LINE EXTENDING FROM 18 MILES NORTHEAST OF
HYANNIS TO NEAR WHITMAN TO 7 MILES NORTHWEST OF ARTHUR...AND MOVING
EAST AT 50 MPH. THESE WINDS ARE BEING CAUSED BY THUNDERSTORMS TO THE
WEST OF THE AREA.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
HIRE...CARR LAKE...SENECA...SEVENMILE HILL...BUCKTAIL...WEIR...
MULLEN...SAND BEACH LAKE...GIANT HILL...KELSO...MARSH FLAT...SCHNICK
LAKE...SHIMMONS LAKE...HIGHWAY 83 CROSSING THE NORTH LOUP RIVER...
HIGHWAY 97 CROSSING THE DISMAL RIVER...TRYON...BROWNLEE...NORWAY...
EAST CODY LAKE AND FLATTS.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 2 BETWEEN MILE MARKERS 163 AND 209.
 HIGHWAY 92 BETWEEN MILE MARKERS 178 AND 212.
 HIGHWAY 97 BETWEEN MILE MARKERS 19 AND 87.
 HIGHWAY 83 BETWEEN MILE MARKERS 157 AND 174.

LAT...LON 4234 10043 4141 10084 4155 10144 4233 10148
TIME...MOT...LOC 0343Z 265DEG 52KT 4222 10153 4203 10144 4180 10156
4166 10178

TAYLOR

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 27, 8:28 PM MDTSevere Thunderstorm WarningLBFCherry, Garden, Grant, Sheridan47 min
Jul 27, 9:18 PM MDTSevere Thunderstorm WarningLBFArthur, Cherry, Garden, Grant, Sheridan42 min
Jul 27, 9:46 PM MDTSpecial Weather StatementLBFHooker, McPherson44 min
Jul 27, 10:07 PM MDTSevere Thunderstorm WarningLBFCherry, Hooker38 min
Jul 27, 10:40 PM MDTSpecial Weather StatementLBFLogan, McPherson, Thomas50 min
Jul 27, 10:44 PM MDTSevere Thunderstorm WarningLBFArthur, Garden, Grant46 min
Jul 27, 11:00 PM MDTSpecial Weather StatementLBFHooker45 min
Jul 27, 11:09 PM MDTSpecial Weather StatementLBFSheridan51 min
Jul 27, 11:29 PM MDTSpecial Weather StatementLBFHooker31 min
Jul 27, 11:59 PM MDTSpecial Weather StatementLBFBlaine, Brown, Hooker, Thomas61 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.